Doctor insights on:
Coming Off Trazodone
What to do if i had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
I have a friend coming off trazodone is she going to have withdrawels i would like to know so i can keep a check on her she is an elderally lady?
Bipolar D/O: Your additional patient information does say you are bipolar, but there are no mood stabilizers on your medication list. I would be cautious about raising your trazodone dose. Sleep disturbance can signify a hypomanic or manic episode developing, and you would not want to precipitate that. I encourage you to work with a psychiatrist on this, and find better treatments than trazodone alone. ...Read moreSee 2 more doctor answers
For most, yes: If prescribed and followed by a doctor, trazodone can be very safe. It's often used to help with sleep these days, rather than using it for its antidepressant features alone. It can cause dry mouth, dizziness, and nausea -- also in men, it can cause priapism at higher doses. ...Read moreSee 1 more doctor answer